# SDR SIMA20141228003

- Difficulty date: December 28, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 28,265 hours, 26,117 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: K

## Discrepancy

FLASHING IAS AMBER LIGHT ON PFD A/S ON STBY & FIRST OFFICER SIDE SAME ADC 2 SELCETED.  PROBLEM CORRECTED, A/S WAS INCREASING ON CA SIDE.  DRAINED WATER FROM PITOT SYS.  PERFORMED OPERATIONS CHECK LEAK CHECKED IAW AMM 34-13-00.  OPERATIONS CHECKED GOOD.  ACFT IS COMPLIANT FOR CONTINUED CAT II OPERATION.
